Immunology

Behnke, Jerzy M. (1991) Immunology. In: Hookworm infections. Human parasitic diseases (4). Elsevier, Amsterdam, London, pp. 93-155. ISBN 0444812431

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (35MB)
Item Type: Book Section
Additional Information: “This article was published in Human Parasitic Diseases. Volume 4, Hookworm Infections. Behnke J.M., Immunology, Pages Nos 93-155, Copyright Elsevier (1991)”.
Schools/Departments: University of Nottingham UK Campus > Faculty of Medicine and Health Sciences > School of Life Sciences > School of Biology
Depositing User: Behnke, Professor Jerzy M.
Date Deposited: 11 Nov 2009 14:08
Last Modified: 11 Nov 2009 14:17
URI: http://eprints.nottingham.ac.uk/id/eprint/1180

Actions (Archive Staff Only)

Edit View Edit View